# SDR SWAA2024090525363

- Difficulty date: August 12, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 EACH ELONGATED HOLES AT FLIGHT DECK FLOOR DENTED (PREVIOUS REPAIR) STA 252 LBL 22.<[01] ACCCOMPLISHED EA 24-153-02293. REF TTG8Q00U7A5.;[02] CORRECTING STEP 1: ACCCOMPLISHED 3 EACH ELONGATED HOLES AT FLIGHT DECK FLOOR REPAIR PER EA 24-153-02293. REF TTG8Q00U7A5.;[03] CORRECTING STEP 2: ACCOMPLISHED EA 24-153-02293. REF FAULT TTG8Q00UZ7A5.;[04] RII -- VERIFIED STEP 3.
